# SDR 9SZA20160129001

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N735SH
- Make and model: Snias AS350B2
- Aircraft serial: 7315
- Aircraft time: 5,240 hours, 25,364 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 14,220 hours, 20,260 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560132140
- Condition: Erratic
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FLICKERING ENGINE FIRE LIGHT DURING A/S ABOVE 100 KNOTS.
